Case Report: PDF OnlyClindamycin-induced Anaphylactic Shock During General AnesthesiaChiou, Chiuan-Shioua; Lin, Su-Mana, b; Lin, Shih-Pina; Chang, Wen-Gueia; Chan, Kwok-Hona, b; Ting, Chien-Kuna, *Author Information aDepartment of Anesthesiology, Taipei Veterans General Hospital, Taiwan, R.O.C. bNational Yang-Ming University School of Medicine, Taipei, Taiwan, R.O.C. *Correspondence to: Dr Chien-Kun Ting, Department of Anesthesiology, Taipei Veterans General Hospital, 201, Section 2, Shih-Pai Road, Taipei 112, Taiwan, R.O.C. E-mail: [email protected] Received: March 1, 2006; • Accepted: August 29, 2006. Journal of the Chinese Medical Association: November 2006 - Volume 69 - Issue 11 - p 549-551 doi: 10.1016/S1726-4901(09)70327-2 Metrics Abstract Clindamycin-related anaphylactic reaction is rarely reported. We report a male patient with buccal cancer who was undergoing radical neck dissection when life-threatening anaphylactic shock developed soon after intravenous infusion of clin-damycin. Immediate cardiopulmonary resuscitation was performed, and the patient recovered uneventfully. Perioperative anaphylactic shock is a serious problem due to the difficulty of judgment and potentially disastrous outcome. Immediate diagnosis and halting of drug infusion should be the first actions taken. © 2006 by Lippincott Williams & Wilkins, Inc.